Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the cohomology of split extensions


Authors: D. J. Benson and M. Feshbach
Journal: Proc. Amer. Math. Soc. 121 (1994), 687-690
MSC: Primary 20J06
MathSciNet review: 1186129
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct, for each value of n, a split extension of finite 2-groups, with complement isomorphic to Z/2 , for which the differential $ {d_n}$ is nonzero in the Lyndon-Hochschild-Serre spectral sequence.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20J06

Retrieve articles in all journals with MSC: 20J06


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1186129-9
PII: S 0002-9939(1994)1186129-9
Article copyright: © Copyright 1994 American Mathematical Society